# SDR SWAA2019021829681

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 48,183 hours, 28,442 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 2150153
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD GIRT BAR LATCH WONT RELEASE GIRT BAR.  CLEANED DEBRIS FROM FORWARD ENTRY DOOR FORWARD GIRT BAR LATCH IAW AMM.
